# SDR ASAA0580189

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 99579185
- Condition: Worn
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL HAT CHANNEL IS WORN.  REPLACED HAT CHANNEL.  (M)
